A primal simplex variant for the maximum‐flow problem
Fred Glover,
Darwin Klingman,
John Mote and
David Whitman
Naval Research Logistics Quarterly, 1984, vol. 31, issue 1, 41-61
Date: 1984
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/nav.3800310107
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:31:y:1984:i:1:p:41-61
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().